| Model Number |
500001004001 |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn: (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn: (b)(6) was performed from the date of manufacture, 23-dec-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, the field service engineer (fse) confirmed that the customer rebooted the instrument, which resolved the issue and no further investigation was required.The system functioned as intended after the customer resolved the issue.
Event or Problem Description
It was reported that when using the bd pyxis¿ pro medstation¿ es each time a user logged into the station, the refrigerator¿s remote manager unlocked and immediately failed.Although the failed hardware could be recovered, the remote manager remained unlocked while the user was logged in and only locked after logout.When another user logged in, the issue recurred, with the remote manager failing and staying unlocked after recovery.The station was rebooted, but the issue persisted.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported due to this event.